# SDR AALA202203018648

- Difficulty date: February 27, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A300*
- Aircraft serial: 6802
- Aircraft time: 19,142 hours, 7,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY CYLINDER / ACCUMULATOR LOW BELOW LIMITS. SERVICED L1 DOOR EMERGENCY CYLINDER / ACCUMULATOR PER AMM 52-10-00.
